MAUDE Adverse Event Report: EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 8MM 90 BX 450 MO; Syringe, piston

EMBECTA MEDICAL I LLC - HOLDREGE, NE SYRINGE 1.0ML 8MM 90 BX 450 MO; Syringe, piston
Model Number 328289
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no physical samples were received however the investigation was performed based on the photo(s) provided.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Embecta was unable to duplicate or confirm the indicated issue and based on trend analysis no further action is required at this time.The root cause cannot be determined as the issue is unconfirmed.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situation analysis (sa) is required at this time.
 
Event or Problem Description
Hello i purchased a box of bd 31g 5/16 1 ml syringes and have a hard time pushing the plunger.I tried working the plunger prior to drawing fluid and it doesn¿t help i haven¿t had this problem with other syringe manufacturers i¿m very surprised with this product which is supposed to be one of the best.I purchased these needles in jan 2025 from total diabetes supply i¿m providing pictures of the box with various numbers.The problem i¿m having with the needles are as follows i prime the needle prior to use to get things moving smoothly and then inject air into the vial and then draw out (b)(4) units.I then insert the needle in various places throughout the week and have problems depressing the plunger to inject the liquid medication so i¿m stuck with the needle inserted and can¿t get the plunger to dispense the medication.Now i won¿t use the remaining needles due to these issues.This happened twice last week may 5-8 2025 and many times prior to those dates, i have 60 needles left including the box.I researched the needle manufacturers and bd was best but i¿m sorry to say i won¿t buy bd needles any longer.All the needles i have left are unused.

Brand Name
SYRINGE 1.0ML 8MM 90 BX 450 MO
Common Device Name
Syringe, piston
Manufacturer (Section D)
EMBECTA MEDICAL I LLC - HOLDREGE, NE
Manufacturer Contact
anna garbowska-zakrzewski
300 kimball dr
parsippany, NJ 07054
MDR Report Key22158189
Report Number3024508819-2025-00248
Device Sequence Number21000124
Product Code FMF
UDI-Device Identifier30382903282891
UDI-Public30382903282891
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328289
Device Lot Number4044132
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown